# SDR SWIA201438315

- Difficulty date: June 4, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,373 hours, 30,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK AT LBL 9, BS 409 - 409+118 HAS CORROSION AT FASTENER LOCATIONS.  C-CHECK, R & R SEAT TRACK IAW SRM.
